Curvature and linear subbundles of holomorphic vector bundles
Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 2, pp. 92-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1989_23_2_a23,
author = {M. A. Chinak},
title = {Curvature and linear subbundles of holomorphic vector bundles},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--93},
year = {1989},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1989_23_2_a23/}
}
M. A. Chinak. Curvature and linear subbundles of holomorphic vector bundles. Funkcionalʹnyj analiz i ego priloženiâ, Tome 23 (1989) no. 2, pp. 92-93. http://geodesic.mathdoc.fr/item/FAA_1989_23_2_a23/
[1] Griffits F., Kharris Dzh., Printsipy algebraicheskoi geometrii, t. 1, Mir, M., 1982 | MR
[2] Kobayashy Sh., Nagoya Math. J., 57 (1975), 153–166 | DOI | MR
[3] Uelss P., Differentsialnoe ischislenie na kompleksnykh mnogoobraziyakh, Mir, M., 1969
[4] Kobayashi Sh., Wu H.-H., Math. Ann., 189:1 (1970), 1–4 | DOI | MR | Zbl
[5] Kobayashi Sh., Ochiai T., J. Math. Soc. Japan, 22:4 (1970), 499–525 | DOI | MR | Zbl